MAUDE Adverse Event Report: ON-X LIFE TECHNOLOGIES, INC. ONX MITRAL STANDARD 25; HEART-VALVE, MECHANICAL

ON-X LIFE TECHNOLOGIES, INC. ONX MITRAL STANDARD 25; HEART-VALVE, MECHANICAL
Model Number ONXM-25
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Artivion received notification of an onx mitral valve implant onxmc-25/33, sn (b)(6), implant date on (b)(6) 2014, for a patient with an existing onx mitral heart valve onxm-25, sn (b)(6), implant date on (b)(6) 2011.This investigation is relegated to onxm-25, sn (b)(6) for explant.
 
Event or Problem Description
Artivion received notification of an onx mitral valve implant onxmc-25/33, sn: (b)(6), implant date on (b)(6) 2014, for a patient with an existing onx mitral heart valve onxm-25, sn: (b)(6), implant date on (b)(6) 2011.This investigation is relegated to onxm-25, sn: (b)(6) for explant.Additional information received.Explant due to patient conditions.There is no alleged deficiency of the device.A complaint is ¿written, electronic or oral communication that alleges deficiencies related to the identity, quality, durability, reliability, usability, safety or performance of a medical device that has been released from the organization¿s control or related to a service that affects the performance of such medical devices.¿ based on the information provided to artivion, there is no allegation of deficiency or resultant adverse event caused by the artivion product; therefore, further investigation and regulatory reporting into the event are not warranted.
 
Additional Manufacturer Narrative

Brand Name
ONX MITRAL STANDARD 25
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ON-X LIFE TECHNOLOGIES, INC.
1300 eas anderson lane
austin TX 78752
Manufacturer (Section G)
ON-X LIFE TECHNOLOGIES, INC.
1300 east anderson lane
austin TX 78752
Manufacturer Contact
rochelle maney
1655 roberts boulevard nw
kennesaw, GA 30144
7704193355
MDR Report Key20452648
Report Number1649833-2024-00047
Device Sequence Number15215115
Product Code LWQ
UDI-Device Identifier00851788001273
UDI-Public851788001273
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberONXM-25
Is the Reporter a Health Professional? No
Distributor Facility Aware Date09/18/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale